Doctor insights on: Can a protein shake make me feel light headed sick
I'm a vegetarian and everytime I drink protein shakes, eat peanut butter or fruit I get shaky and light headed. What causes that?
Blood sugar/allergy: This is unusual. If these symptoms occur a couple hours after eating fruit it could be due to hypoglycemia (low blood sugar) but that would be unlikely after protein/fats. You may be allergic/sensitive to these foods (or at least one of the ingredients in the shake).If you are allergic to these foods it may be related to imbalances of intestinal flora. I advise seeing a holistic doctor. See comment:. ...Read more
Mixed oxyelitepro with a protein shake just once and now im sick for almost 3 months my head feels very tight & nostril alternative I took them once?
Can I add glucose with my protein shake if I have hypoglycemia? Will it cause the sugar or insulin spikes and crashes that cause lightheadedness etc?
No and yes:
The more important question is how do you know that you are having hypoglycemia? True blood test verified hypoglycemia is not normal.
In a healthy person, simple carbohydrates during and immediately after vigorous exercise will be utilized by your muscles or used to replenish glycogen stores and shouldn't cause problems with exercise bouts exceeding 30-40 minutes. ...Read more
After I took 1 dosage of oxyelitepro and protein shake nostril altr my head is so tight and I don't feel normal for 5 months now what's happening?
Took a fat burner (oxyelitepro) & a protein shake at the same day for the first time in my life and now my head is so tight what's happing 5 months now!
Not likely: Probably no association, just coincidence. Duration means need to be seen by neurologist for eval. ...Read more
Need more info: Any trigers? When it starts? How long does it last? .It could be hypoglicemia? . If so it would go away when you 'd drink orange juice or eat some fast acting sugsrs. Please make a formal consult with an family physician first and he can diagnose and refer you to the right specialist if needed. ...Read more
Just under a month of no citalopram does anyone no when these shakes n light headed will stop?? Is this just withdrawel?? How long will it last
Unlikely medication: citalopram is less likely causing the symptoms you describe as a result of "withdrawal" side effects due to long time frame of 1 month. Gotta look for other cause. You need to be examined more fully. If you'd like a virtual consult please send message to me at www. Healthtap. Com/drsaghafi. Key code: PDXFNR ...Read more
Get shakes, not diabetic, happen sometimes b4 or after eat, .comes from inside, feel tired, light headed. Causes? Now headache
Feeling shaky: After a meal can occur with reactive hypoglycemia. I 3 hour glucose tolerance test should be able to rule this in or out. If this test does not disclose the underlying problem you need to expand the work up (thyroid disorders, gluten sensitivity, other food allergies etc) ...Read more
I shake a lot after I eat a large meal and get cold and feel very weak tired and light headed ihave systoms of diabetes is this a sign?
Last night I had an episode when I felt light headed like I was gna pass out and I had the shakes and nausa. The doc said its anxiety. What will help?
Anxiety attacks: Anxiety can have psychological as well as physical symptoms which can be terrifying and disabling at times. Panic attacks can be very severe too. We have a lot better and safer ways to treat anxiety now a days with therapy and medications discuss with your psych about the recommendations depending on your specific issues will help. ...Read moreSee 1 more doctor answer
When I get excessively cold, my muscles tense up and I shake uncontrollably. I tend to feel light headed and my legs start to feel shaky. Any insigh?
I sometimes get a heart rate between 110 - 120 bpm without doing any exercise, I often feel light headed and my hands start to shake at the same time?
Panic Attack: At that heart rate, your heart is probably reacting to a stimulus rather than being the cause. Your best diagnosis would be a reaction of your body to stress or a panic attack. If you are breathing fast at the time, that can cause lightheadedness and shaking of the hands. When this happens, try to hold your breath or at least slow it down and relax. If it persists, you should see a doctor. ...Read more
Could I be having a panic attack if out of nowhere I'm experience light headed/faint feeling, high pulse 130, increased bp 132/89, nausea, shakes?
Having pressure in head. Maybe headache. Idk. Diaherra. Light headed. Dizzy. Shakes. Loss of appetite. This be caffine withdrawals? As I cut down big
Yup: Could be caffeine withdrawal. Headaches can be pretty bad. Sometimes it's best to allow wean down from caffeine. ...Read more
What causes me to go light headed, have palpitations, even in arms, legs, hands start to tremor and shake. I was DX with roscea, have low BP,?
I'm experiencing a fast heart rate, I feel light headed, feel faint, a bit sick too and my hands are shaking? What is it?
PALPITATIONS W/U: Palpitations that are symptomatic deserve a prompt W/U: exam/labs especially CBC/CMP/VITD/VITB12/MG/FOLATE/IRON TFTS/EKG/Event Monitor/ECHO andThe discussion of treatment options with your doctor. While you are waiting eliminate caffeine focus on staying hydrated. If palpitations worsen or syncope develops go directly to the ER stick to a GF diet WholeApproach. Com gutbliss. Com ...Read more
I'm 17 and I haven't been feeling the best. When ever I get up I feel light headed and my body is constantly shaking for the last week. Why?
Lightheaded: Anemia, dehydration, hypothyroidism, electrolyte imbalance, pregnancy, sleep deprivation, vestibular disorder or inner ear disorder may explain lightheaded in some individuals. I suggest you check with your doctor for proper diagnosis and treatment if necessary. Hope you feel well soon. ...Read more
Chills, vomiting, weakness, shaking! Can this be dehydration or something worse? I was training and got really light headed and my vitals were high
Not common: Those are some more intense side effects you are describing although some of those side effects may be seen with antidepressants including citalopram. There are a category of side effects called extrapyramidal effects that you may be experiencing. You may want to talk to a doctor about what you are experiencing and determine if there are any other possibilities as to what is causing them. ...Read more
Legs heavy, feel feint, shaking a little, light headed. Sudden onset while I was standing. Just got over laryngitis and flu.
- Talk to a doctor online
- Coffee makes me light headed
- Can probiotics make you feel sick?
- Can a tetanus shot make you feel sick?
- Can hypochondria make you feel sick?
- Can periods make you feel sick?
- Can anxiety make you always feel sick?
- Will bedbugs make me sick
- Paxil makes me sick
- Is it normal for sex to make me feel sick during pregnancy?